# SDR CALA2019040100511

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 81,374 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL AFT UPPER SURFACE HAS CORROSION A3NB-53-3-6222 PER HAECO LCQ NR 9294212 GENERATED BY N078570 REPAIRED CORRODED AREA WITH REPAIR ANGLE & FILLER PIECES IAW AIR BUS A320 SRM 53-41-14-300-01 FIGURE 01 REPAIR PRINCEPLE 7 SHT 4 -3 FILLER 5.0" X 0.945" X 0.071", -2 ANGLE 9.08" X 1.855" X 0.07 1" WORK ACCOMPLISHED BY V924341 INSPECTED BY LC-66
